# SDR CA151127006

- Difficulty date: November 25, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MLG FAILED TO RETRACT AFTER TAKEOFF, ATB  FAULT COULD COULD NOT BE REPLICATED DURING GEAR SWINGS, MECHANICAL SEQUENCE VALVE LINKAGE INSPECTED WITH NO FINDINGS, MECHANICAL SEQUENCE VALVE REPLACED.  ACFT RTS.
